# SDR AALA201802129066

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 58,669 hours, 15,324 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Crazed
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT SERVICE DOOR WINDOW CRAZED.   REMOVED AND REPLACED THE DOOR WINDOW IAW AMM 56-31-02.
